# SDR USAAF97073

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11338
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Apu
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLT 1024 - CLT-MYR - APU FIREBOTTLE DISCHARGED AFTER SPEEDBRAKES WERE DEPLOYED IN FLIGHT.  MAINTENANCE INSPECTED APU ENCLOSURE AND SEALS.  NO EVIDENCE OF FIRE OR LEAKAGE WAS FOUND.  FIRE BOTTLE WAS REPLACED.  (M)
